# SDR AALA202109076998

- Difficulty date: August 24, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500h Rbl 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BAFFLE CLIP AT STA 500H AND RBL 22, MEASURING L=0.2 IN. REPLACED BAFFLE CLIP WITH NEW IAW SRM 51-40-02.
